# SDR V0XR413Y020811004

- Difficulty date: February 8, 2011
- Submitted: February 8, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 13,850 hours, 9,675 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR MID CAP IS CORRODED.  REMOVED AND INSTALLED NEW PAX DOOR MID CAP, FABRICATED SAME, TRANSFERRED HOLES FROM OLD TO NEW PART. HOLES GOT TO BE DRILLED TO MATCH OLD PART.
